# SDR DALA2016092306786

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOWER ANGLE AT LT CUSP WEB BETWEEN STA Y=889 AND STA Y=908 AND STA X=54 AND X=60 AT PASSENGER CABIN.  DUCT OF ANTI-ICE SYS WAS REMOVED IAW AMM 30-10-07, PAGE BLOCK 401.  SPLICE WAS REMOVED IAW SRM 51-41-05, SPLICE WAS FABRICATED IAW SRM 53-20-01, FIG 1, NEW ANGLE WAS INSTALLED IAW SRM 51-41-05, DUCT OF ANTI-ICE SYS WAS INSTALLED IAW AMM 30-10-07, PAGE 401.  LEAK TEST WAS PERFORMED IAW AMM 30-10-00, AND NO LEAK WAS FOUND.
